# SDR IXXA05SMN178S

- Difficulty date: August 11, 2005
- Submitted: October 22, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,807 hours, 30,875 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1260-1280
- Part time: 94,807 hours, 30,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, AFT CARGO COMPT SPLICE FITTING CRACKED 6, STA 1260.000 STA 1280.000 L-34L.  REMOVED CRACKED SPLICE FITTING IAW DC8 SRM 51.1.20D PAGE 21.  CLEANED, TRETAED AREA IAW DC8 SRM 51-1-8B.  INSTALLED NEW SPLICE FITTING IAW DC8 SRM 51-1-20D PAGE 9 DC8 SRM 51-3-1.
